The local catenativity of DOL-sequences in free commutative monoids is decidable in the binary case
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 26 (1992) no. 5, pp. 425-437.
@article{ITA_1992__26_5_425_0,
     author = {Lambert, J. L.},
     title = {The local catenativity of {DOL-sequences} in free commutative monoids is decidable in the binary case},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {425--437},
     publisher = {EDP-Sciences},
     volume = {26},
     number = {5},
     year = {1992},
     zbl = {0768.68078},
     mrnumber = {1187511},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1992__26_5_425_0/}
}
TY  - JOUR
AU  - Lambert, J. L.
TI  - The local catenativity of DOL-sequences in free commutative monoids is decidable in the binary case
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1992
DA  - 1992///
SP  - 425
EP  - 437
VL  - 26
IS  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1992__26_5_425_0/
UR  - https://zbmath.org/?q=an%3A0768.68078
UR  - https://www.ams.org/mathscinet-getitem?mr=1187511
LA  - en
ID  - ITA_1992__26_5_425_0
ER  - 
%0 Journal Article
%A Lambert, J. L.
%T The local catenativity of DOL-sequences in free commutative monoids is decidable in the binary case
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1992
%P 425-437
%V 26
%N 5
%I EDP-Sciences
%G en
%F ITA_1992__26_5_425_0
Lambert, J. L. The local catenativity of DOL-sequences in free commutative monoids is decidable in the binary case. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 26 (1992) no. 5, pp. 425-437. http://www.numdam.org/item/ITA_1992__26_5_425_0/

1 C. Choffrut, Iterated substitutions and locally catenative Systems: a decidability result in the binary case, private communication.

2 S. Lang, Algebra, Addison Wesley 1965. | MR | Zbl

3 A. Lindenmayer, G. Rozenberg, Developmental Systems with locally catenative formulas, Acta Informatica, 2, 1973, pp. 214-248. | MR | Zbl

4 Weber, Seidl, On finite generated monoids of matrices with entries in N, RAIRO, Inf Theor. Appl., 25, 1991, pp. 19-38. | Numdam | MR | Zbl